K. J. Arrow, F. J. Gould, and S. M. Howe, A generalized saddle point result for constrained optimization, Mathematical Programming, pp.225-234, 1973.

A. Auslender and M. Teboulle, Asymptotic Cones and Functions in Optimization and Variational Inequalitites, 2003.

J. F. Bonnans, J. Ch, C. Gilbert, C. Lemaréchal, and . Sagastizábal, Numerical Optimization ? Theoretical and Practical Aspects (second edition). Universitext, 2006.

J. D. Buys, Dual algorithms for constrained optimization, 1972.

A. Chiche, J. Ch, and . Gilbert, How the augmented Lagrangian algorithm can deal with an infeasible convex quadratic optimization problem, Journal of Convex Analysis, vol.4, issue.5, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01057577

F. Delbos, J. Ch, and . Gilbert, Global linear convergence of an augmented Lagrangian algorithm for solving convex quadratic optimization problems, Journal of Convex Analysis, vol.12, issue.4, pp.45-69, 2005.
URL : https://hal.archives-ouvertes.fr/inria-00071556

J. J. Dongarra, J. Du-croz, S. Hammarling, and I. S. Duff, A set of level 3 basic linear algebra subprograms, ACM Transactions on Mathematical Software, vol.16, issue.1, pp.1-17, 1990.
DOI : 10.1145/77626.79170

J. J. Dongarra, J. Du-croz, S. Hammarling, and R. J. Hanson, Algorithm 656: an extended set of basic linear algebra subprograms: model implementation and test programs, ACM Transactions on Mathematical Software, vol.14, issue.1, pp.18-32, 1988.
DOI : 10.1145/42288.42292

J. J. Dongarra, J. Du-croz, S. Hammarling, and R. J. Hanson, An extended set of FORTRAN basic linear algebra subprograms, ACM Transactions on Mathematical Software, vol.14, issue.1, pp.1-17, 1988.
DOI : 10.1145/42288.42291

J. J. Dongarra, J. Du-cruz, S. Hammerling, and I. S. Duff, Algorithm 679; a set of level 3 basic linear algebra subprograms: model implementation and test programs, ACM Transactions on Mathematical Software, vol.16, issue.1, pp.18-28, 1990.
DOI : 10.1145/77626.77627

M. Frank and P. Wolfe, An algorithm for quadratic programming, Naval Research Logistics Quarterly, vol.3, issue.1-2, pp.95-110, 1956.
DOI : 10.1002/nav.3800030109

J. Ch, E. Gilbert, and . Joannopoulos, Inside Oqla and Qpalm, Research report, vol.7, issue.8

J. Ch, É. Gilbert, and . Joannopoulos, OQLA/QPALM -Convex quadratic optimization solvers using the augmented Lagrangian approach, with an appropriate behavior on infeasible or unbounded problems, 2014.

N. I. Gould, D. Orban, and P. L. Toint, CUTEst : a Cconstrained and Unconstrained Testing Environment with safe threads, 2013.

M. R. Hestenes, Multiplier and gradient methods, Journal of Optimization Theory and Applications, vol.4, issue.5, pp.303-320, 1969.
DOI : 10.1007/BF00927673

N. J. Higham, Accuracy and Stability of Numerical Algorithms (second edition), 2002.

J. Hiriart-urruty and C. , Convex Analysis and Minimization Algorithms (second edition). Grundlehren der mathematischen Wissenschaften 305-306, 1996.

A. F. Izmailov and M. V. Solodov, Newton-Type Methods for Optimization and Variational Problems, Series in Operations Research and Financial Engineering, 2014.
DOI : 10.1007/978-3-319-04247-3

C. L. Lawson, R. J. Hanson, D. R. Kincaid, and F. T. Krogh, Basic Linear Algebra Subprograms for Fortran Usage, ACM Transactions on Mathematical Software, vol.5, issue.3, pp.308-323, 1979.
DOI : 10.1145/355841.355847

J. J. Moré and G. Toraldo, On the Solution of Large Quadratic Programming Problems with Bound Constraints, SIAM Journal on Optimization, vol.1, issue.1, pp.93-113, 1991.
DOI : 10.1137/0801008

M. J. Powell, A method for nonlinear constraints in minimization problems, Optimization, pp.283-298, 1969.

R. T. Rockafellar, Convex Analysis, Princeton Mathematics Ser, vol.28, issue.3, 1970.
DOI : 10.1515/9781400873173

R. T. Rockafellar, New applications of duality in convex programming, Proceedings of the 4th Conference of Probability, pp.73-81, 1971.

R. T. Rockafellar, The multiplier method of Hestenes and Powell applied to convex programming, Journal of Optimization Theory and Applications, vol.8, issue.6, pp.555-562, 1973.
DOI : 10.1007/BF00934777

R. T. Rockafellar, Augmented Lagrange Multiplier Functions and Duality in Nonconvex Programming, SIAM Journal on Control, vol.12, issue.2, pp.268-285, 1974.
DOI : 10.1137/0312021